MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VERSA-DIAL/COMP TI STD TAPER; EXTREMITIES IMPLANTS

ZIMMER BIOMET, INC. VERSA-DIAL/COMP TI STD TAPER; EXTREMITIES IMPLANTS
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: catalog #: 113650, comp primary stem 10mm std, lot # 65954843.G2: poland.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the head of the prosthesis separated from the stem.The patient was to be re-operated in the same hospital where the first procedure was performed, but he decided not to.No further information is known.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
VERSA-DIAL/COMP TI STD TAPER
Common Device Name
EXTREMITIES IMPLANTS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20108194
Report Number0001825034-2024-02115
Device Sequence Number20918061
Product Code HSD
UDI-Device Identifier00880304217249
UDI-Public(01)00880304217249(17)330317(10)65751889
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K193038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number118001
Device Lot Number65751889
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by Manufacturer10/07/2024
Initial Report FDA Received Date08/30/2024
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown